Medical Questions > Womens Health > Birth Control Forum

Birth control during ovulation ?

I just started taking the birth control pill Nortrel. My doctor told me I could start taking it at any time, not just the Sunday after my period. I just started taking it, which happened to be at the same time as ovulation. Will this cause any problems? Also I have been experiencing nausea and vomiting, can I expect these side effects to decrease over time?
Did you find this post helpful?
|

replied January 13th, 2010
Especially eHealthy
Runner, starting it during ovulation will not cause any problems. Did you remember to use a condom or abstain from sex for the first 7 days? Your first period can come at a strange time when you start like this.

Nausea and vomiting is side effects. It will continue until your body is adjusted and used to the hormones. If it does not get better, ask your doctor for another pill. Different pills have different hormones and will cause different side effects for you. The secret is to find the one with the least side effects. Read the pack insert on what to do when you vomit shortly after taking it. When the pill comes out again, it is not effective.

Hope you feel better soon!!
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...